# SDR SWIA202157188

- Difficulty date: February 22, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CLOSING FITTING HAS CORROSION AROUND NUTPLATE HOLES AT PAX DOOR LOWER SURROUND STRUCTURE   (C-CHECK RO 4/1/2021)     / REMOVED AND REPLACED FORWARD CLOSING FITTING AT PAX DOOR LOWER SURROUND STRUCTURE. REF. CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# SH670-31810 REV. AE SHEET 18 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
